Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Presutti, Errico

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1452
Abstract pages:149
Full texts:128

http://www.mathnet.ru/eng/person53594
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/141990

Publications in Math-Net.Ru
1993
1. L. Bertini, E. Presutti, B. Rüdiger, E. Saada, “Dynamical fluctuations at the critical point: convergence to a nonlinear stochastic PDE”, Teor. Veroyatnost. i Primenen., 38:4 (1993),  689–741  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:4 (1993), 586–629

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021